MAUDE Adverse Event Report: BECTON DICKINSON BD SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON BD SECONDARY SET C61; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515302
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd secondary set c61 leaked during the chemotherapy check by the pharmacist, a leak of chemo (doxorubicin) leaked from the infusion bag adapter (the patient's bag had to be re-prepared).
 
Additional Manufacturer Narrative
Product 515302, lot 1030249, qty (b)(4) pcs, was produced in sep 2024.Manufacturing process was conducted in accordance with document 15-0137 and all quality control activities have been performed according to quality specification 10-0160 and 10-0255.According to dhr, there were no quality notifications observed during manufacturing process related to customer complaint.Sample has not been received.Based on the picture and video provided from the customer, it can be confirmed customer experience.This defect is classified as c4.2 - leakage, which causes risk for patient and/or user.Retain sample have been examined, and it can be confirmed that all components are present.There is no defect observed during this examination.During assembly, the product undergoes a 100% leak inspection, and this is defined in procedure (b)(4).If the leaking product is detected in the 100% testing process, it will be separated as scrap.During the inspection of retained sample it was established that the system does not leak.The exact defect cannot be determined based on the image or video.It cannot be seen whether there is a leak at the connection of the hose and the spike, whether the spike is damaged, or some other defect caused the leak.
 
Event or Problem Description
Can you confirm the approximate location of the leakage on the adapter? -the leakage was observed at the junction between the transparent tubing and the body of the adapter, where a white ergo can be seen to which the tubing is attached.Can you confirm that the adapter has suffered any obvious damage? -there's no obvious damage to the adapter! can you confirm that you are able to provide our team with an image or video of the leakage as it occurs? -we'll try to send this to you, but there's no guarantee of results! can you confirm that the same adapter was used for both prepared bags? -yes, we've used the same adapters on other preparations without noticing any leakage; fortunately! **no additional information received.

Brand Name
BD SECONDARY SET C61
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21048098
Report Number2243072-2024-01272
Device Sequence Number18263763
Product Code ONB
UDI-Device Identifier00382905153020
UDI-Public(01)00382905153020(10)1030249
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515302
Device Lot Number1030249
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown